Had 2 rectal polyps removed end Dec 2005.Diagnosed as inflammatory polyps and did a colonoscopy a month later.All clear.was diagnosed with ibs too.two days after colonosc started getting muscle twitches (no muscle weakness though),tingling in body and hands and feet and face.doc did full bld count, b12, mag etc. tested for virusses and rheumtoid arth. all negative.started getting muscle pain and pain in hands and feet.doc said it was due to stress.I don't believe him.this has been going on for 3 months now.also getting abdominal pain and pain under both ribs sometimes.throat is constantly sore and getting jaw pain to.was at a specialist doc and neurologist.they said it was also due to stress.was on lexapro for 2 years. went off it recently too. maybe the meds? I was in perfect health before the colonoscopy. Just Wham!All of a sudden I have symptoms which no one can explain. Can anyone tell me/give advice as to what to do next as I scream and scream and no one is listening.doc wants to do a liver function test next, but he is stumped and don't know whats wrong with me.
Have you found out anything more about your symptoms or the cause of your symptoms? My mother had her first colonoscopy and was in perfect health before the procedure and now is experiencing abdominal pains, gas and frequent trips to the restroom. All of this which only started after a colonoscopy, what could be the cause of all this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.